# SDR CA060403009

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Pwc, PT6A114A
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED LOSS OF POWER.  THE AIRCRAFT CRASHED ON ATTEMPTING TO RETURN TO POINT OF DEPARTURE.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
